# SDR ASAA0540216

- Difficulty date: May 1, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - L1 DOOR IS DIFFICULT TO CLOSE.  ADJUSTED GUIDE ARM.  (M)
